Alert archive / Wisconsin / River Flood Warnings in 2011
River Flood Warning 19, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Jun 22, 2011, 4:57 PM CDT for Shawano County, Wisconsin. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Jun 22, 2011, 4:57 PM CDT (21:57 UTC)
- Expired
- Jun 26, 2011, 6:44 AM CDT
- In force
- 4 days
- Issued by
- NWS Green Bay, WI
- Flood severity
- Minor
County Shawano County, WI
The radar
The Green Bay radar (KGRB), 61 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wolf River (WI) near Shawano (SHAW3).
- Action stage
- 10 ft
- Minor stage
- 11 ft
- Moderate stage
- 13 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04077400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
849 WGUS43 KGRB 222157 FLWGRB BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 457 PM CDT WED JUN 22 2011 ...THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... UPPER WOLF RIVER NEAR SHAWANO AFFECTING SHAWANO COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING. STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. && WIC115-231257- /O.NEW.KGRB.FL.W.0019.110622T2157Z-110625T1800Z/ /SHAW3.1.ER.110622T1637Z.110622T2000Z.000000T0000Z.NO/ 457 PM CDT WED JUN 22 2011 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * FLOOD WARNING FOR THE UPPER WOLF RIVER NEAR SHAWANO. * UNTIL SATURDAY AFTERNOON. * AT 4:30 PM WEDNESDAY THE STAGE WAS 11.4 FEET. * FLOOD STAGE IS 11.0 FEET. * AT 11.0 FEET...WHICH IS FLOOD STAGE...WATER SPREADS OVER BOAT DOCKS NEAR COUNTY HIGHWAY A NEAR SHAWANO. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME THU FRI SAT SUN SHAWANO 11.0 10.0 11.42 04 PM 06/22 NOT A FORECAST POINT - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS SHAWANO 11.47 04 PM 06/22 M ..NOT AVAILABLE.. $$
9 follow-up statements
874 WGUS83 KGRB 230211 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY, WI 911 PM CDT WED JUN 22 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER WISCONSIN... UPPER WOLF RIVER NEAR SHAWANO AFFECTING SHAWANO COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING. STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. && WIC115-231711- /O.CON.KGRB.FL.W.0019.000000T0000Z-110625T1800Z/ /SHAW3.1.ER.110622T1637Z.110622T2000Z.000000T0000Z.NO/ 911 PM CDT WED JUN 22 2011 THE FLOOD WARNING CONTINUES FOR THE UPPER WOLF RIVER NEAR SHAWANO. * UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 PM WEDNESDAY THE STAGE WAS 11.6 FEET. * FLOOD STAGE IS 11.0 FEET. * AT 11.0 FEET...WHICH IS FLOOD STAGE...WATER SPREADS OVER BOAT DOCKS NEAR COUNTY HIGHWAY A NEAR SHAWANO. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME THU FRI SAT SUN SHAWANO 11.0 10.0 11.60 09 PM 06/22 NOT A FORECAST POINT - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS SHAWANO 11.60 09 PM 06/22 M ..NOT AVAILABLE.. $$
568 WGUS83 KGRB 230942 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY, WI 442 AM CDT THU JUN 23 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER WISCONSIN... UPPER WOLF RIVER NEAR SHAWANO AFFECTING SHAWANO COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING. STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. && WIC115-240042- /O.EXT.KGRB.FL.W.0019.000000T0000Z-000000T0000Z/ /SHAW3.1.ER.110622T1637Z.110623T0600Z.000000T0000Z.NR/ 442 AM CDT THU JUN 23 2011 THE FLOOD WARNING CONTINUES FOR THE UPPER WOLF RIVER NEAR SHAWANO. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 4:30 AM THURSDAY THE STAGE WAS 11.7 FEET. * FLOOD STAGE IS 11.0 FEET. * AT 11.0 FEET...WHICH IS FLOOD STAGE...WATER SPREADS OVER BOAT DOCKS NEAR COUNTY HIGHWAY A NEAR SHAWANO. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME FRI SAT SUN MON SHAWANO 11.0 10.0 11.70 04 AM 06/23 NOT A FORECAST POINT - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS SHAWANO 11.77 01 AM 06/23 M ..NOT AVAILABLE.. $$
188 WGUS83 KGRB 231725 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY, WI 1225 PM CDT THU JUN 23 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER WISCONSIN... WOLF RIVER NEAR SHAWANO AFFECTING SHAWANO COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING. STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. && WIC115-240825- /O.CON.KGRB.FL.W.0019.000000T0000Z-000000T0000Z/ /SHAW3.1.ER.110622T1637Z.110623T1145Z.000000T0000Z.NR/ 1225 PM CDT THU JUN 23 2011 THE FLOOD WARNING CONTINUES FOR THE UPPER WOLF RIVER NEAR SHAWANO. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:15 AM THURSDAY THE STAGE WAS 11.8 FEET. * FLOOD STAGE IS 11.0 FEET. * AT 11.0 FEET...WHICH IS FLOOD STAGE...WATER SPREADS OVER BOAT DOCKS NEAR COUNTY HIGHWAY A NEAR SHAWANO. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME FRI SAT SUN MON SHAWANO 11.0 10.0 11.82 09 AM 06/23 NOT A FORECAST POINT - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS SHAWANO 11.86 07 AM 06/23 M ..NOT AVAILABLE.. $$
191 WGUS83 KGRB 240136 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY, WI 836 PM CDT THU JUN 23 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER WISCONSIN... UPPER WOLF RIVER NEAR SHAWANO AFFECTING SHAWANO COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING. STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. && WIC115-241636- /O.CON.KGRB.FL.W.0019.000000T0000Z-000000T0000Z/ /SHAW3.1.ER.110622T1637Z.110624T0130Z.000000T0000Z.NR/ 836 PM CDT THU JUN 23 2011 THE FLOOD WARNING CONTINUES FOR THE UPPER WOLF RIVER NEAR SHAWANO. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 PM THURSDAY THE STAGE WAS 12.2 FEET. * FLOOD STAGE IS 11.0 FEET. * AT 11.0 FEET...WHICH IS FLOOD STAGE...WATER SPREADS OVER BOAT DOCKS NEAR COUNTY HIGHWAY A NEAR SHAWANO. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME FRI SAT SUN MON SHAWANO 11.0 10.0 12.19 08 PM 06/23 NOT A FORECAST POINT - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS SHAWANO 12.19 08 PM 06/23 M ..NOT AVAILABLE.. $$
602 WGUS83 KGRB 241120 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY, WI 620 AM CDT FRI JUN 24 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER WISCONSIN... UPPER WOLF RIVER NEAR SHAWANO AFFECTING SHAWANO COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING. STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. && WIC115-250220- /O.CON.KGRB.FL.W.0019.000000T0000Z-000000T0000Z/ /SHAW3.1.ER.110622T1637Z.110624T0130Z.000000T0000Z.NR/ 620 AM CDT FRI JUN 24 2011 THE FLOOD WARNING CONTINUES FOR THE UPPER WOLF RIVER NEAR SHAWANO. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 6:15 AM FRIDAY THE STAGE WAS 12.0 FEET. * FLOOD STAGE IS 11.0 FEET. * AT 13.0 FEET...2.0 FEET ABOVE FLOOD STAGE...THERE IS NO INFORMATION ON THE EXTENT OF FLOODING AT THIS STAGE OR HIGHER...HOWEVER A MODERATE TO MAJOR FLOOD IS LIKELY OCCURRING. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME SAT SUN MON TUE SHAWANO 11.0 10.0 12.02 06 AM 06/24 NOT A FORECAST POINT - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS SHAWANO 12.19 08 PM 06/23 M ..NOT AVAILABLE.. $$
005 WGUS83 KGRB 250129 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY, WI 829 PM CDT FRI JUN 24 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER WISCONSIN... UPPER WOLF RIVER NEAR SHAWANO AFFECTING SHAWANO COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING. STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. && WIC115-251629- /O.CON.KGRB.FL.W.0019.000000T0000Z-000000T0000Z/ /SHAW3.1.ER.110622T1637Z.110624T0130Z.000000T0000Z.NR/ 829 PM CDT FRI JUN 24 2011 THE FLOOD WARNING CONTINUES FOR THE UPPER WOLF RIVER NEAR SHAWANO. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:15 PM FRIDAY THE STAGE WAS 11.7 FEET...AND SLOWLY FALLING. * FLOOD STAGE IS 11.0 FEET. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME SAT SUN MON TUE SHAWANO 11.0 10.0 11.70 08 PM 06/24 NOT A FORECAST POINT - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS SHAWANO 12.19 08 PM 06/23 M ..NOT AVAILABLE.. $$
501 WGUS83 KGRB 251017 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY, WI 517 AM CDT SAT JUN 25 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER WISCONSIN... UPPER WOLF RIVER NEAR SHAWANO AFFECTING SHAWANO COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING. STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. && WIC115-260117- /O.CON.KGRB.FL.W.0019.000000T0000Z-000000T0000Z/ /SHAW3.1.ER.110622T1637Z.110624T0130Z.000000T0000Z.NR/ 517 AM CDT SAT JUN 25 2011 THE FLOOD WARNING CONTINUES FOR THE UPPER WOLF RIVER NEAR SHAWANO. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 5:15 AM SATURDAY THE STAGE WAS 11.6 FEET...AND SLOWLY FALLING. * FLOOD STAGE IS 11.0 FEET. * AT 11.7 FEET...FLOOD WATERS AFFECT THE LIEG AVENUE BOAT LAUNCH IN SHAWANO. FLOOD WATERS REACH PORTIONS OF COUNTY ROAD G NEAR MILL CREEK ROAD AND LAKELAND ROAD OFF OF GREEN BAY STREET IN SHAWANO. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME SUN MON TUE WED SHAWANO 11.0 10.0 11.56 05 AM 06/25 NOT A FORECAST POINT - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS SHAWANO 12.19 08 PM 06/23 M ..NOT AVAILABLE.. $$
727 WGUS83 KGRB 260137 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY, WI 837 PM CDT SAT JUN 25 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER WISCONSIN... UPPER WOLF RIVER NEAR SHAWANO AFFECTING SHAWANO COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING. STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. && WIC115-261637- /O.CON.KGRB.FL.W.0019.000000T0000Z-000000T0000Z/ /SHAW3.1.ER.110622T1637Z.110624T0130Z.000000T0000Z.NR/ 837 PM CDT SAT JUN 25 2011 THE FLOOD WARNING CONTINUES FOR THE UPPER WOLF RIVER NEAR SHAWANO. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 4:00 PM SATURDAY THE STAGE WAS 11.2 FEET. * FLOOD STAGE IS 11.0 FEET. * AT 11.0 FEET...WHICH IS FLOOD STAGE...WATER SPREADS OVER BOAT DOCKS NEAR COUNTY HIGHWAY A NEAR SHAWANO. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME SUN MON TUE WED SHAWANO 11.0 10.0 11.17 04 PM 06/25 NOT A FORECAST POINT - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS SHAWANO 12.19 08 PM 06/23 M ..NOT AVAILABLE.. $$
753 WGUS83 KGRB 261144 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY, WI 644 AM CDT SUN JUN 26 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN UPPER WISCONSIN... UPPER WOLF RIVER NEAR SHAWANO AFFECTING SHAWANO COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING. STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. && WIC115-261214- /O.CAN.KGRB.FL.W.0019.000000T0000Z-110627T0502Z/ /SHAW3.1.ER.110622T1637Z.110624T0130Z.110626T0502Z.NR/ 644 AM CDT SUN JUN 26 2011 THE FLOOD WARNING IS CANCELLED FOR THE UPPER WOLF RIVER NEAR SHAWANO. * AT 6:30 AM SUNDAY THE STAGE WAS 10.6 FEET...AND SLOWLY FALLING. * FLOOD STAGE IS 11.0 FEET. * AT 11.0 FEET...WHICH IS FLOOD STAGE...WATER SPREADS OVER BOAT DOCKS NEAR COUNTY HIGHWAY A NEAR SHAWANO. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME MON TUE WED THU SHAWANO 11.0 10.0 10.64 06 AM 06/26 NOT A FORECAST POINT - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS SHAWANO 12.19 08 PM 06/23 M ..NOT AVAILABLE.. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Jun 22, 3:20 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jun 22, 3:20 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 320 PM CDT WED JUN 22 2011 .SHORT TERM...TONIGHT AND THURSDAY. A NARROW BAND OF SLOW MOVING AND SHOWERS AND A FEW STORMS ARE EXPECTED TONIGHT NORTH OF THE SURFACE WARM FRONT. THE WARM FRONT AT 20Z EXTENDED FROM NEAR MANITOWOC TO JUST NORTH OF GREEN BAY TO JUST SOUTH OF WAUSAU. HIGH PRECIPITABLE WATER VALUES AND SLOW MOVING SHOWERS AND STORMS TONIGHT WILL ALLOW FOR SOME SIGNIFICANT RAINFALL TOTALS IN SOME AREAS OF CENTRAL...NORTH CENTRAL AND NORTHEAST WISCONSIN. BASED ON LATEST RADAR TRENDS...ISSUED A FLOOD WATCH FOR MARATHON... WOOD...PORTAGE...WAUPACA...SHAWANO...LANGLADE...OCONTO AND SOUTHERN MARINETTE COUNTIES UNTIL 18Z THURSDAY. WIDESPREAD AMOUNTS OF A HALF INCH TO ONE INCH CAN BE EXPECTED. IF STORMS MOVE SLOW ENOUGH AND TRAIN OVER THE SAME AREA...LOCALIZED AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN SPOTS WITH AMOUNTS UP TO 5 INCHES IF ALL THE METEOROLOGICAL PARAMETERS COME TOGETHER. UPPER LOW AND DISTURBANCE SWING ACROSS THE AREA ON THURSDAY. CONTINUED LIKELY POPS ACROSS THE WEST AND BUMPED THE EAST UP TO CATEGORICAL. SOME PARAMETERS POINTING TO THE POTENTIAL FOR SOME HEAVY RAIN ACROSS PORTIONS OF EAST CENTRAL AND NORTHEAST WISCONSIN. WHERE THIS BAND OF HEAVY RAIN SETS UP STILL UNCERTAIN AT THIS TIME. WILL PASS ON TO MID SHIFT FOR FOCUS OF THE EVENT. COULD BE ANOTHER HALF INCH TO ONE INCH OF RAIN ACROSS NORTHEAST AND EAST CENTRAL WISCONSIN WITH LOCALLY HIGHER AMOUNTS. MUCH COOLER TEMPERATURES ARE IN STORE FOR THE AREA WITH READINGS MAY NOT GET OUT OF THE 50S OVER THE FAR NORTH. 60S WILL PREVAIL OVER THE REMAINDER OF THE REGION. .LONG TERM...THURSDAY NIGHT THROUGH NEXT WEDNESDAY. LINGERING EFFECTS OF THE UPPER LOW WILL CONTINUE INTO FRIDAY AS THE SYSTEM CHURNS OVER THE WESTERN GREAT LAKES REGION. WILL KEEP THE DECREASING CHC POP MENTION THROUGH FRIDAY AS THE SYSTEM SLIDES EAST. UPPER HEIGHTS INCREASE THIS WEEKEND AS A SURFACE HIGH PRESSURE SYSTEM SETTLES IN FOR A MUCH NEEDED DRYING TREND. UPPER RIDGE TRIES TO BUILD INTO MID SECTION OF THE COUNTY NEXT WEEK FOR A WARMING TREND OR SLIGHTLY ABOVE NORMAL WARMING TREND. ISSUES FOR NEXT WEEK AND ACTUALLY STARTING PERHAPS SUNDAY NIGHT AND INTO TUESDAY IS THE TIMING OF A SHORTWAVE TROUGH WITH FRONTAL BOUNDARY. GFS WAS MORE AGGRESSIVE WITH A SHORT WAVE TROUGH PASSING OVER THE NORTHERN TIER OF THE US. THE GFS WAS ALSO PRONOUNCED WITH A DIFLUENT FLOW ALOFT WITH THE RETURN FLOW REGION FOR MORE CONVECTION. LATEST EMCWF HAS NOW TRENDED TOWARD THIS NORTHERN TIER SHORT WAVE TROUGH FOR NEXT WEEK SO TRENDED POPS UP A TAD FOR THIS PERIOD OF THE FORECAST. && .AVIATION...SHOWERS AND THUNDERSTORMS CONTINUED ACROSS MUCH OF THE AREA THIS AFTERNOON SOUTH OF A MARINETTE TO MERRILL LINE. THE ACTIVITY SHOULD SLOWLY SPREAD INTO FAR NORTHEAST AND NORTH CENTRAL WISCONSIN DURING THE REMAINDER OF THE AFTERNOON. THE GREATEST CONCENTRATION OF STORMS SHOWERS AND FEW STORMS WILL BE FROM MERRILL TO WISCONSIN RAPIDS NORTHEAST TO MARINETTE AND OCONTO. IT APPEARS THAT A BAND OF HEAVIER RAIN WILL SET UP IN THIS REGION. IFR/LIFR CEILINGS AND VISIBILITIES CAN BE EXPECTED OVER THE NORTH THROUGH THE NIGHT. TO THE SOUTH MFVFR CIGS NOTED OUTSIDE THE SHOWERS AND STORMS SHOULD GIVE WAY TO IFR/LIFR CIGS AND VISIBILITIES OVERNIGHT. A SLOW IMPROVEMENT CAN BE EXPECTED IN THE CIGS AND VISIBILITIES THURSDAY MORNING. MORE RAIN CAN BE EXPECTED THROUGH THE DAY. && .GRB WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR WIZ019>021-030-031- 035>037-073-074. && ECKBERG/TDH
Hazardous weather outlook, Jun 22, 3:39 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 339 PM CDT WED JUN 22 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-232045- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 339 PM CDT WED JUN 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT AN ISOLATED THUNDERSTORMS IS POSSIBLE FOR THE REST OF THE AFTERNOON AND EVENING. THESE STORMS ARE NOTED EXPECTED TO BE SEVERE. SLOW MOVING SHOWERS AND A FEW STORMS WILL CONTINUE ACROSS MUCH OF THE REGION TONIGHT. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR WOOD...MARATHON...LANGLADE...PORTAGE...WAUPACA...SHAWANO... MENOMINEE...OCONTO AND SOUTHERN MARINETTE COUNTIES. WIDESPREAD RAINFALL AMOUNTS OF A HALF INCH TO ONE INCH WITH LOCALIZED AMOUNTS OF 2 TO 3 INCHES ARE EXPECTED BY THURSDAY MORNING IN THIS REGION. THE GROUND IS ALREADY SATURATED FROM HEAVY RAINFALL OF THE LAST FEW DAYS. ANY ADDITIONAL HEAVY RAIN WILL CAUSE URBAN STREET FLOODING AND PONDING OF WATER ON AREA HIGHWAYS. SMALL RIVERS...CREEKS AND DITCHES WILL RISE RAPIDLY. AREAS OF DENSE FOG WILL CONTINUE ALONG LAKE MICHIGAN TONIGHT. AREAS OF FOG WILL DEVELOP LATE TONIGHT OVER THE REMAINDER OF THE REGION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL...NORTH CENTRAL AND NORTHEAST WISCONSIN REMAINS IN EFFECT UNTIL 1 PM. ADDITIONAL RAIN IS EXPECTED ON THURSDAY. RUNOFF WILL CONTINUE TO FILL DITCHES... CREEKS AND STREAMS. ANY FOG ACROSS THE REGION SHOULD GRADUALLY LIFT THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY FLOODING OR RAINFALL TOTALS OVER 1 INCH TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-232045- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 339 PM CDT WED JUN 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT FOG WILL RESTRICT VISIBILITIES SUFFICIENTLY TO POSE A HAZARD TO MARINERS. THERE ARE SOME BREAKS IN THE FOG THIS AFTERNOON...BUT THE FOG REFORM ACROSS THE ENTIRE AREA LATER TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY MARINE FOG SHOULD GRADUALLY DISSIPATE ON THURSDAY AS COOLER AIR WORKS INTO THE REGION. ECKBERG/TDH
In the hours before
Special weather statement, Jun 22, 3:49 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 349 PM CDT WED JUN 22 2011 WIZ020-021-031-074-222145- MENOMINEE-NORTHERN OCONTO COUNTY-SHAWANO-SOUTHERN OCONTO COUNTY- 349 PM CDT WED JUN 22 2011 ...SPECIAL WEATHER STATEMENT... AT 344 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SHAWANO LAKE...MOVING NORTHEAST AT 15 MPH. FUNNEL CLOUDS...BRIEF TORRENTIAL DOWNPOURS...PEA SIZE HAIL...WINDS 30 TO 40 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... UNDERHILL BY 410 PM CDT... HAYES BY 445 PM CDT... GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KIECKBUSCH
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 5:56 AM CDT | Marine Dense Fog Advisory | GRB | 28 hr | |
| Jun 22, 11:07 AM CDT | River Flood Advisory | GRB | Langlade, Menominee | 68 hr |
| Jun 22, 11:07 AM CDT | River Flood Advisory | GRB | Shawano | 68 hr |
| Jun 22, 11:07 AM CDT | River Flood Advisory | GRB | Outagamie | 51 hr |
| Jun 22, 2:26 PM CDT | Flood Watch | GRB | Langlade, Lincoln, Marathon, Marinette, Menominee, Oconto and 4 more | 20 hr |
| Jun 22, 6:51 PM CDT | Areal Flood Advisory | GRB | Outagamie, Winnebago | 59 min |
Nearby
River Flood Warnings in Wisconsin, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.